Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244146] of Stephanos Venakides

Papers Published

  1. McDonald, MA; Venakides, S, Renormalization of the τ-functions for integrable systems: A model problem, Communications on Pure and Applied Mathematics, vol. 51 no. 8 (1998), pp. 937-966
    (last updated on 2017/12/13)

    Abstract:
    We introduce a renormalization procedure for the τ-function of integrable systems. We illustrate the procedure using the supercritical Toda shock problem as a model problem. We start with a finite chain and take the limit of the solution as the number of particles N → ∞. This results in a new formula for the τ-function for the problem with an infinite chain. We apply the renormalized formula to rederive leading-order effects of the supercritical Toda shock problem. © 1998 John Wiley & Sons, Inc.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320